RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 1, Pages 81–96 (Mi timm1144)  

Asymptotics of a solution of the second boundary value problem for the Laplace equation outside a small neighborhood of a segment

A. A. Ershov

Chelyabinsk State University

Abstract: We construct and validate an asymptotic expansion of a solution of the exterior Neumann problem for the Laplace equation outside a small neighborhood of a segment. The width of the neighborhood is characterized by a small parameter. A physical interpretation of the solution is the two-dimensional velocity potential of an ideal fluid in the case of a laminar flow across a thin body.

Keywords: boundary value problem; Laplace equation; asymptotic expansion; matching method; laminar stream; ideal fluid.

Full text: PDF file (241 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.955.8
Received: 12.01.2014

Citation: A. A. Ershov, “Asymptotics of a solution of the second boundary value problem for the Laplace equation outside a small neighborhood of a segment”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 1, 2015, 81–96

Citation in format AMSBIB
\Bibitem{Ers15}
\by A.~A.~Ershov
\paper Asymptotics of a solution of the second boundary value problem for the Laplace equation outside a small neighborhood of a segment
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 1
\pages 81--96
\mathnet{http://mi.mathnet.ru/timm1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379605}
\elib{http://elibrary.ru/item.asp?id=23137974}


Linking options:
  • http://mi.mathnet.ru/eng/timm1144
  • http://mi.mathnet.ru/eng/timm/v21/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:118
    Full text:18
    References:29
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019